Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Feeling anxious and get nervous in public. What can be done for panic attacks?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 115 Questions
Can you please suggest something for panic attacks.
I have had them when in meetingd of 4 + people but since my mother died this year I have been increasingly anxious and get nervous in public.

Thank you
Posted Fri, 20 Jul 2012 in Mental Health
Answered by Dr. Mihail Iepure 1 hour later

Thanks for posting your query.

First you need support from your family and friends, from people who are near you and can help you while in danger. In such cases is better combine pharmacotherapy with psychotherapy.

Also you can add to your daily routine relaxation techniques, yoga. Better if you will consult Psychiatrist who can advice you above mentioned combination of antidepressants and psychotherapy. A small dose of these medications for a short time will help you come out of your problem soon.

I appreciate that you have noticed your problem early.

Please do write back in case you have follow up queries to ask.

Take care and good luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor